# SDR DALA2021081204649

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 52,564 hours, 27,366 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Row 25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3137 - DURING W/C 2527 ROW 25 LH O2 MASKS FAILED TO DROP. CORRECTIVE ACTION: REPACKED ROW 25 LH O2 MASKS, AND ACCOMPLISHED GVI, LOAD AND DEPLOY TESTS PER W/C 2527. CK GOOD.(7865975)
